| Catalog Number |
041900 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, during the intraoperative stone retrieval process, one wire of the retrieval stone basket was snapped, necessitating the replacement during the procedure.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned two photo sample noted one opened (without original packaging), used nitinol tipless basket skylite.Visual inspection of the two photo sample identified that the stone basket had snapped, resulting in observable breakage.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d and h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description